MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/PWRTRX

FERNO-WASHINGTON, INC. TRANSCEND W/PWRTRX
Model Number 0731403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported a missing bolt from the seat frame assembly of the stair chair.The reported issue was not reported as occurring during a patient transport and was not associated with injury or adverse event.An authorized field technician was dispatched to the customer's location to conduct a visual and functional evaluation of the chair at the customer's location.The reported issue was confirmed and the new hardware was installed and the chair was returned to service.

Brand Name
TRANSCEND W/PWRTRX
Common Device Name
TRANSCEND W/PWRTRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24303726
Report Number1523574-2026-00017
Device Sequence Number9660838
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)231117
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM725430
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown